advertisement
Question
Posted by: Claire | 2012/06/21

Coming off the pill and ACNE

HI There, I previously came off the pill and got serious acne, so went on the pill again.

I would like to stop again due to the side affects. Is there medication I can take to prevent an outbreak of acne or to stabilize my hormones?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the acne recurs you could use an anti-acne lotion. It is probably the case that you are prone to acne and the Pill relieves this, rather than it being a side effect of stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/25

If the acne recurs you could use an anti-acne lotion. It is probably the case that you are prone to acne and the Pill relieves this, rather than it being a side effect of stopping the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement